# SDR SWAA2017011711209

- Difficulty date: December 24, 2016
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 56,178 hours, 32,602 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: BAC1518
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB HSS 138.70 RIB VERTICAL STIFFENER CRACKED.   REPAIRED STIFFENER IAW SRM.
